Proceedings of Symposia in Pure Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. Symp. Pure Math., 2021, Volume 103, Pages 67–78 (Mi pspm1)  

Fricke identities, Frobenius $k$-characters and Markov equation

V. M. Buchstaberab, A. P. Veselovcba

a Steklov Mathematical Institute, Russia
b Moscow State University, Russia
c Department of Mathematical Sciences, Loughborough University, Loughborough LE11 3TU, UK

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 1.13560.2019/13.1
The work of the first author was partially supported by the Russian Ministry of Education and Science RF (project N1.13560.2019/13.1).


DOI: https://doi.org/10.1090/pspum/103.2/01852

ArXiv: 1912.08705
Language:

Linking options:
  • http://mi.mathnet.ru/eng/pspm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021